MAUDE Adverse Event Report: PORIFEROUS, LLC SU-POR PATIENT-SPECIFIC IMPLANTS; SU-POR PATIENT SPECIFIC

PORIFEROUS, LLC SU-POR PATIENT-SPECIFIC IMPLANTS; SU-POR PATIENT SPECIFIC
Model Number 4353
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) 2025, a surgeon notified poriferous of a surgical complication requiring the fabrication of a new implant.The original implant, manufactured in 2019, experienced a fracture and was subsequently replaced with an implant from another brand.The replacement implant is now scheduled for removal due to unknown reasons, and a new su-por implant will be placed.

Brand Name
SU-POR PATIENT-SPECIFIC IMPLANTS
Common Device Name
SU-POR PATIENT SPECIFIC
Manufacturer (Section D)
PORIFEROUS, LLC
535 pine road
suite 206
newnan GA 30263
Manufacturer (Section G)
PORIFEROUS, LLC.
535 pine road
suite 206
newnan GA 30263
Manufacturer Contact
krista bradstreet
535 pine road
suite 206
newnan, GA 30263
7706833855
MDR Report Key23956943
Report Number3010781616-2025-00131
Device Sequence Number17549173
Product Code KKY
UDI-Device Identifier00815285021899
UDI-Public00815285021899
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K152463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2024
Device Model Number4353
Device Catalogue Number4353
Device Lot Number435319074027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale